Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have unending carving for ice. Blood flow during periods reduced. Possible problem?

I JUST HAVE THIS UN ENDING CRAVING FOR ICE AND I HAVE BEEN CHEWING ON IT FOR ABOUT 3-4 YEARS NOW. I JUST CANT TAKE MY EYES OFF IT WHEN I SEE IT.I HAVE READ THROUGH THE SYMPTOMS OF ANEMIA ,SUCH AS TIREDNESS,FEELING DIZZY BUT I DONT THINK I EXPERIENCE ANY OF THOSE.OVER THE YEARS, MY BLOOD FLOW DURING MY PERIOD HAS REDUCED. I USED TO MENSURATE FOR 3 FULL DAYS AND THE LAST DAY, IT WOULD JUST BE TRACES BUT NOW, I HAVE ONLY 1 FULL DAY OF MENSURAL FLOW AND THE OTHER TWO DAYS WOULD BE TRACES. WHAT DO YOU THINK THE PROBLEM COULD BE?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

The menstrual changes could be a normal process of aging, as you must be approaching menopause,but we cannot say for sure as you have not mentioned your age.

As for the ice craving, I dont see this to be a problem at all.

Hope this helps.

Best wishes.
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor